# SDR AALA20170720003

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,615 hours, 39,352 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  RT ENGINE OIL STRAINER CLOG LIGHT CAME ON DURING APPROACH.  MOVED THE RIGHT THROTTLE BACK TO IDLE AND THE LIGHT WENT OUT.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE OIL FILTER.  INSPECTED AND FOUND CARBON ONLY, NO METAL IN FILTER.  ACCOMPLISHED MCM 71-91-14, 71-91-11 AND 7907.
